# SDR 97ZZZX3337

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N760SC
- Make and model: Piper PA-31-350
- Aircraft serial: 317785074
- Engine: Lyc TIO540J2BD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980100
- Condition: Cracked
- Location: Nr 2 Cyl Inj
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: E, A

## Discrepancy

FUEL INJECTOR LINE LEAKING, CRACKED DURING CRUISE.  CAUSE UNKNOWN, POSSIBLE VIBRATION.  RECOMMENDATION:  SUBMITTER SUGGESTED TO REVISE SB 342B PAGE 24 TO DELETE THE OPTIONAL CONSTRUCTION AND TO REQUIRE THAT THE LINE BE CLAMPED PER ITEMS 35, 36, 50, 58 OR INSTALLED AS THE PARTS MANUAL PC-315-5.
